Write a review

Regretful Botox User - El Paso, TX

I just recently had my first and last botox...

I just recently had my first and last botox treatment a little over a week ago. Since then I have noticed many different side effects. It started off just three days after the injections for crows feet...blood shot, glossy, irritated eyes. After the redness went away I noticed the sclera of my eyes no longer looked white, but had a yellow haze to them.

At night I would feel very hot. Hot flashes at night and I am 34, don't think it is menopause yet. Just today I noticed balding spots on my head. I have thick, healthy hair so when balding begins, it is very noticeable. I was only able to identify two balding spots...for now. I pray it does not get worse.

Was this review helpful?

Comments (2)

-:- Message from RealSelf staff -:-

This comment does not follow our Community Guidelines and/or Terms of Service. We reserve the right to remove any post for any reason.
  • Reply

I'm so sorry to hear about what has been going on for you. I can definitely understand why you would opt not to use Botox anymore if this was your experience. I hope you start to feel better soon!!!

  • Reply